izpis_h1_title_alt

Nodal solutions for nonlinear nonhomogeneous Robin problems
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (615,57 KB)
MD5: 420F20CA6BB5FD4C98ECBFC85E28AB87

Abstract
We consider a nonlinear Robin problem driven by a nonhomogeneous differential operator plus an indefinite potential. The reaction term is a Carathéodory function satisfying certain conditions only near zero. Using suitable truncation, comparison and cut-off techniques, we show that the problem has a sequence of nodal solutions converging to zero in the ▫$C^1(\overline{\Omega})$▫-norm.

Language:English
Keywords:nodal solutions, indefinite potential, nonhomogeneous differential operator, nonlinear regularity theory, truncation and cut-off techniques
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2018
Number of pages:str. 721-738
Numbering:Vol. 29, iss. 4
UDC:517.956
ISSN on article:1120-6330
DOI:10.4171/RLM/831 This link opens in a new window
COBISS.SI-ID:18514777 This link opens in a new window
Views:270
Downloads:260
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Atti della Accademia nazionale dei Lincei
Shortened title:Atti Accad. naz. Lincei, Rend. Lincei, Mat. appl.
Publisher:Accademia nazionale dei Lincei, EMS Publishing House
ISSN:1120-6330
COBISS.SI-ID:15928665 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back